# SDR QXEA200702048

- Difficulty date: December 30, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 16,127 hours, 11,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Acm Inlet Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEG - FLIGHT 2599 - LEFT BLEED CAUTION ILLUMINATED.  WENT OFF AFTER SELECTING PACK TO OFF.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE PACK INLET TEMP SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
